# SDR 95FDEA00477

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6M400877
- Condition: Corrosion
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE FWD CARGO BAY THERE IS CORROSION ON LOWER FLANAGE OF FLOORBEAM AT NUTPLATE LOCATION BS 660 RBL 14 WL 200.  BLENDED AND REMOVED CORROSION ON FLOORBEAM, ORIGINAL THICKNESS OF MATERIAL 133 REMOVED .027 5 BY 1 AREA, FLOORBEAM, OUT OF LIMITS PER FEDEX (53-10-1) FABRICATED AND INSTALLED A STRAP, PER FEDEX EA 7-5310-24461.
